# SDR QMLA2015040915027

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N408SH
- Make and model: Bell 407
- Aircraft serial: 54467
- Aircraft time: 377 hours, 811 cycles
- Engine: Allsn 250C47B
- Engine time: 377 hours, 811 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 206062200113
- Part serial: P1650
- Condition: Malfunctioned
- Location: Engine
- Part time: 377 hours, 811 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING REVENUE FLIGHT, PILOT EXPERIENCED GEN FAILURE LIGHT.  AFTER VERIFYING SYS WAS INOPERATIVE BY CYCLING GEN SWITCH FROM ON TO OFF, TO ON & NO CHANGE.  THEN CHECKED BATTERY LEVEL, ENOUGH VOLTAGE EXISTED TO MAKE THE LAST FEW MINUTES TO THE INTENDED LOCATION WITHOUT HAVING TO USE ALTERNATE, POSSIBLY LESS SAFE LOCATION.  NORMAL LANDING WITH WEAK BATTERY & SOME COMMUNICATIONS & LIGHTS STARTING TO FAIL.  ACFT WAS LANDED AT DESTINATION WITH NO ISSUES.  PATIENT WAS UNLOADED AND MYSELF THE MECHANIC WAS NOTIFIED.  ARRIVED & CHANGED THE GEN & STARTER & ACFT BATTERY.  ACFT WAS RUN & SYS CHECK.  ALL OPERATIONS NORMAL.  ACFT WAS FOUND TO BE IN AN AIRWORTHY CONDITION & RETURNED TO REVENUE SERVICE.
